View Full Version : Lexapro & Vyvanse


ralnajjar
12-21-09, 05:24 PM
Good Day All

I been on Vyvanse for a year now. as i said in my previous post that the effectiveness lasted only for 5 hours on 50mg. then I get into depressions.

I have depression running in family. therefor DR added Lexapro

This is my 5th day on Lexapro and that is what it did to me:

1- not as much depressed as before, still not motivated and still not liking and not feeling doing things i used to do and love to do

2- it reduced the stumilance effectiveness from Vyvanse i would say by about %75. currently taking 30mg next week i will pump it to 50mg

3- INSOMNIA since i been on Lexapro ( 5 days), 5 nights not able to get restful sleep. i wake up often.

4- you last for long during .. with your wife.

is INSOMNIA going to go a way soon???? or does that mean my body cant tolerate the med

MettaNurse
03-08-10, 10:26 AM
Typically the insomnia side effect will lessen over time, but for many it persists; if you are still having problems in a month it may be wise to switch to a non-SSRI antidepressant in order to mitigate your problems since the SSRI class of drugs are well known for their interruption of sleep continuity and quality; perhaps ask your doctor about a antidepressant called Remeron/mirtazapine since it actually improves sleep quality.

If you have problems with anxiety, the SSRI may help to bolster the effectiveness of the Vyvanse by reducing anxiety related side effects, but response is highly individual and just as many do notice a reduction in the effectiveness of their stimulant for the same reason ("slows them down"); however, this problem could be cause by your sleep problems too.

Hope this helps.

hollywood
03-15-10, 03:06 PM
hello ,

it is all very individual and it all depends on our own individual symptoms. For example , when we mention anxiety it can mean a host of different things for many different people. For some people they say anxiety and they mean "panic" which is anxiety in it's most intense form that is usually episodic. On the other hand and what I feel alot of people mean but don't say since the term anxiety is now a bit over-used and mis-used is the symptoms of "continuous stress and tension " resulting in your brain thinking about too much and finally getting overloaded which can explain the cognitive problems those with too much stress often refer too, that being said an ssri or snri added to people with these problems will likely after the sedation effect wares off feel much more in tune and focused after they get the benefits of typical ssris and snri's . On a side not, I have tried lexapro.. and i could not sleep at all . Strangely enough I did not have this side effect when taking cymbalta.. Not sure why though.